# SDR AALA202412105709

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 33,995 hours, 14,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL DUE TO THE FLIGHT CREW REPORTING THAT AFTER ROTATION ON INITIAL CLIMB, THE FLIGHT ATTENDANTS REPORTED A STRONG SMELL OF SMOKE OR CHEMICAL IN THE CABIN. THE AIRCRAFT LANDED SAFELY AT PHL AND TAXIED TO THE GATE UNDER ITS OWN POWER. IT WAS REPORTED THAT THE SMELL SLOWLY DISSIPATED DURING THE LANDING AND THE TAXI IN. MAINTENANCE ACCOMPLISHED THE SMOKE/ODOR/FUMES TROUBLE SHOOTING TASK CARD 26L00021001 AND COULD NOT DUPLICATE THE SMELL OR IDENTIFIY A SPECIFIC PART / COMPONENT THAT WOULD HAVE CAUSED THE SMELL. MAINTENANCE REPORTED THAT THERE WAS NO SMOKE/ODOR FUMES PRESENT AT THAT TIME AND RETURNED THE AIRCRAFT BACK TO SERVICE.
